# SDR QXEA200400896

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 7,399 hours, 7,928 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2413 - THE FLIGHT RETURNED TO THE GATE AFTER THE PUSHER SYSTEM FAILED.  MAINTENANCE INSPECTED THE AIRCRAFT AND RESET THE CIRCUIT BREAKERS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
